A simple approximation to the bivariate normal distribution with large correlation coefficient (Add: 97V62 p310)

Albers, Willem, Kallenberg, Wilbert C. M. . Journal of Multivariate Analysis 1994. 49 :87-96

Locate this article in:

Bibtex

@article{CIS-120468,
  Author = {Albers, Willem and Kallenberg, Wilbert C. M.},
  Title = {A simple approximation to the bivariate normal distribution with large correlation coefficient (Add: 97V62 p310)},
  Journal = {Journal of Multivariate Analysis},
  Volume = {49},
  Year = {1994},
  Pages = {87--96},
  Keywords = {}
}

Similar articles